# SDR ASAA2014102209456

- Difficulty date: October 22, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 22,386 hours, 6,954 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Right
- Part time: 36,616 hours, 11,653 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK TRIPPED SHORTLY AFTER TAKEOFF.  COMPLETED QRH COULD NOT RESET.  ACFT GROUNDED.   PERFORMED FIM 21-62 TASK 801. BITE CHECK ON BOTH PACK/ZONE TEMP CONTROLLERS.  NO FAULTS FOUND.  PERFORMED FIM 21-53 TASK 818 INSPECTED RAM AIR INLET AND FOUND NO BLOCKAGE. REPLACED NR 2 ACAU IN REF TO MM TASK 21-51-02-000-801 AND 21-51-02-400-801.  ACAU TEST OK.  REPLACED RT PACK TEMP CONTROL VALVE IN REF TO MM TASK 21-51-10-000-801 AND 21-51-10-400-801.  OPS AND LEAK CHK OK.  INSPECTED COMP DISC OVERHEAT CONNECTOR AND FOUND TO BE OK.  OPERATED NR 2 ENG AT IDLE AND DUCT PRESS/RT PACK TEMP NORMAL.  INSPECTED CONNECTORS AT ACM MACH OVERHEAT SW AND PACK DISCHARGE OVERHEAT SW.  FOUND TO BE OK.  RESOLUTION OF THE C/A IS DEFERRED FOR A NON REVENUE VERIFICATION FLT. VERIFICATION FLIGHT UNSATISFACTORY.  PERFORMED FIM 21=53 TASK 828 RT PACK LIGHT ON DURING CLIMB NO DEFECTS NOTED.  PERFORMED FIM 21-42, TASK 801 PACK ZONE TEMP CONTROLLER BITE ON LT AND RT CONTROLLERS. OPS CHECKED NORMAL. NO DEFECTS NOTED.  INSPECTED AND OPS CHECK THE RT STBY TEMP CONTROL VALVE IAW MM 21-51-11.  OPS CHECKED NORMAL.  INSPECTED AND OPS CHECKED RAM AIR DOOR INLET AND OPS AMM 21-51-21. OPS CHK NORMAL, NO DEFECTS NOTED.  INSPECTED RT HEAT EXCHANGER AND PLENUM FOR BLOCKAGE AND DEFECTS.  NONE NOTED.  REF MM 21-51-03. REPLACED RT ACM IAW AMM 21-51-04.  REPLACED RT COMP DISCHARGE OVERHEAT SW IAW MM 21-51-40.  REPLACED RT TURBINE INLET OVERHEAT SWITCH IAW AMM 21-51-41. R & R RT PACK DISCHARGE OVERHEAT SWITCH IAW MM 21-51-42.  ALL
